CSpace

Browse/Search Results:  1-9 of 9 Help

Selected(0)Clear Items/Page:    Sort:
Lax Integrability and the Peakon Problem for the Modified Camassa-Holm Equation 期刊论文
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 2018, 卷号: 358, 期号: 1, 页码: 295-341
Authors:  Chang, Xiangke;  Szmigielski, Jacek
Favorite  |  View/Download:59/0  |  Submit date:2018/07/30
Liouville Integrability of Conservative Peakons for a Modified CH equation 期刊论文
JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, 2017, 卷号: 24, 期号: 4, 页码: 584-595
Authors:  Chang, Xiangke;  Szmigielski, Jacek
Favorite  |  View/Download:35/0  |  Submit date:2018/07/30
Conservative peakons  Liouville integrability  
Multipeakons of a two-component modified Camassa-Holm equation and the relation with the finite Kac-van Moerbeke lattice 期刊论文
ADVANCES IN MATHEMATICS, 2016, 卷号: 299, 页码: 1-35
Authors:  Chang, Xiang-Ke;  Hu, Xing-Biao;  Szmigielski, Jacek
Favorite  |  View/Download:35/0  |  Submit date:2018/07/30
Multipeakons  Camassa-Holm  Inverse spectral problem  Kac-van Moerbeke lattice  
Three semi-discrete integrable systems related to orthogonal polynomials and their generalized determinant solutions 期刊论文
NONLINEARITY, 2015, 卷号: 28, 期号: 7, 页码: 2279-2306
Authors:  Chen, Xiao-Min;  Chang, Xiang-Ke;  Sun, Jian-Qing;  Hu, Xing-Biao;  Yeh, Yeong-Nan
Favorite  |  View/Download:29/0  |  Submit date:2018/07/30
generalized determinant solutions  combinatorial interpretations  semi-discrete integrable system  orthogonal polynomials  
CONVERGENCE ACCELERATION ALGORITHM VIA AN EQUATION RELATED TO THE LATTICE BOUSSINESQ EQUATION 期刊论文
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 2011, 卷号: 33, 期号: 3, 页码: 1234-1245
Authors:  He, Yi;  Hu, Xing-Biao;  Sun, Jian-Qing;  Weniger, Ernst Joachim
Favorite  |  View/Download:21/0  |  Submit date:2018/07/30
lattice Boussinesq equation  convergence acceleration algorithm  molecule solution  
Cross rules of some extrapolation algorithms 期刊论文
INVERSE PROBLEMS, 2010, 卷号: 26, 期号: 9, 页码: 22
Authors:  Brezinski, Claude;  He, Yi;  Hu, Xing-Biao;  Sun, Jian-Qing
Favorite  |  View/Download:30/0  |  Submit date:2018/07/30
Commutativity of Pfaffianization and Backlund Transformations: Two Differential-Difference Systems 期刊论文
JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN, 2009, 卷号: 78, 期号: 6, 页码: 6
Authors:  Zhao, Jun-Xiao;  Gegenhasi;  Hu, Xing-Biao
Favorite  |  View/Download:31/0  |  Submit date:2018/07/30
Backlund transformation  commutativity  pfaffian  Wronskian  Grammian and soliton  
Ishimori-I equation with self-consistent sources 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2009, 卷号: 50, 期号: 5, 页码: 16
Authors:  Hu, Juan;  Hu, Xing-Biao;  Tam, Hon-Wah
Favorite  |  View/Download:32/0  |  Submit date:2018/07/30
nonlinear systems  Schrodinger equation  solitons  
The Nizhnik-Veselov-Novikov equation with self-consistent sources 期刊论文
THEORETICAL AND MATHEMATICAL PHYSICS, 2008, 卷号: 157, 期号: 1, 页码: 1474-1483
Authors:  Wang, Hong-Yan
Favorite  |  View/Download:29/0  |  Submit date:2018/07/30
Nizhnik-Veselov-Novikov equation  self-consistent source  "source generation" procedure  Backlund transformation  Lax pair